Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On quadrature formulas for singular integral equations of the first and the second kind


Author: Steen Krenk
Journal: Quart. Appl. Math. 33 (1975), 225-232
MSC: Primary 65R05; Secondary 45L10
DOI: https://doi.org/10.1090/qam/448967
MathSciNet review: 448967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that by proper choice of the collocation points singular integral equations of the first and the second kind can be integrated by use of the usual Gauss-Jacobi quadrature formula. Detailed formulas are given for various values of the index.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65R05, 45L10

Retrieve articles in all journals with MSC: 65R05, 45L10


Additional Information

DOI: https://doi.org/10.1090/qam/448967
Article copyright: © Copyright 1975 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website